Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 173192, 5 pages
http://dx.doi.org/10.1155/2014/173192
Research Article

The Lagrangian, Self-Adjointness, and Conserved Quantities for a Generalized Regularized Long-Wave Equation

Department of Mathematics, Hangzhou Dianzi University, Zhejiang 310018, China

Received 9 January 2014; Accepted 2 May 2014; Published 8 May 2014

Academic Editor: Tiecheng Xia

Copyright © 2014 Long Wei and Yang Wang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Long Wei and Yang Wang, “The Lagrangian, Self-Adjointness, and Conserved Quantities for a Generalized Regularized Long-Wave Equation,” Abstract and Applied Analysis, vol. 2014, Article ID 173192, 5 pages, 2014. https://doi.org/10.1155/2014/173192.